# SDR 96ZZZM366

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AROUND FRONT CARGO DOOR, FORWARD LOWER SECTION ABOUT 13 INCHES UP FROM CORNER, HAS A .016 INCH DEEP GOUGE APPROXIMATELY .25 INCH BY .375 INCH IN SIZE WITH METAL ROLLED UP AT BOTTOM.  BLENDED REPAIRED AREA AT FORWARD CARGO BAY AS DESCRIBED ABOVE IAW AVRO FAX DJH/RJ1304-95.  PERFORMED ET ON THE ABOVE BLENDED AREA AND FOUND TO BE CRACK FREE NOW 10/20/95. REPRO WITH ALOCROM 1200.  FOLLOWED BY EPOXIDE PRIME.
